On Dual Curves of DAW(k)-Type and Their Evolutes

H. S. Abdel-Aziz, M. Khalifa Saad, S. A. Mohamed

Int. J. Anal. Appl., 16 (5) (2018), 614-627

Generalized Complex Fuzzy and Anti-Fuzzy H_v-Subgroups

M. Al Tahan, B. Davvaz

Int. J. Anal. Appl., 16 (5) (2018), 628-642

Wijsman Rough Lacunary Statistical Convergence on I Cesaro Triple Sequences

N. Subramanian, A. Esi

Int. J. Anal. Appl., 16 (5) (2018), 643-653

Robust Stability and Design of State Feedback Controller for Straightforward Active Queue Management

Mehrdad Nozohour Yazdi, Ali Delavarkhalafi

Int. J. Anal. Appl., 16 (5) (2018), 654-672

µ-Values for Matrices Corresponding to Symmetries in Control Systems

Mutti-Ur Rehman, M. Fazeel Anwar

Int. J. Anal. Appl., 16 (5) (2018), 673-688

Some Properties of Analytic Functions Associated with Conic Type Regions

Khalida Inayat Noor, Nazar Khan, Maslina Darus, Qazi Zahoor Ahmad, Bilal Khan

Int. J. Anal. Appl., 16 (5) (2018), 689-701

c-Algebrability of Pathological Sets of Product Integrable Functions

Fateme Farmanesh, Ali Farokhinia

Int. J. Anal. Appl., 16 (5) (2018), 702-711

Simultaneous Determination of Distance Between Sets by Multivalued Kannan Type Coupling

Binayak S. Choudhury, Pranati Maity, Nikhilesh Metiya, Mihai Postolache

Int. J. Anal. Appl., 16 (5) (2018), 712-732

Cubic Graphs with Application

Sheikh Rashid, Naveed Yaqoob, Muhammad Akram, Muhammad Gulistan

Int. J. Anal. Appl., 16 (5) (2018), 733-750

A Comparison and Error Analysis of Error Bounds

A. R. Kashif, T. S. Khan, A. Qayyum, I. Faye

Int. J. Anal. Appl., 16 (5) (2018), 751-762

Generalized r-Convex Functions and Integral Inequalities

Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar

Int. J. Anal. Appl., 16 (5) (2018), 763-774

On alpha_(gamma, gamma^')-Separation Axioms

Hariwan Z. Ibrahim

Int. J. Anal. Appl., 16 (5) (2018), 775-782